# SDR ASAA2015102313514

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,995 hours, 9,078 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN TEMPRATURE PROPERLY.  FWD AND AFT CAB KNOBS IN FULL COLD DRIVE SUPPLY DUCTS TO 10 DEG, IF MOVE THEM TO 12 O`CLOCK POSITION, SUPPLY DUCTS STAY AT 10 DEG C, MUST MOVE THEM TO 1 O`CLOCK POSITION FOR TEMP TO INCREASE.  IN "FIXED CABIN TEMP MODE", ALL 3 OFF, LEFT PACK READ 30 DEGREES INSTEAD OF 24 DEGREES IAW SYSTEMS MANUAL AND RT PACK READS 24 DEGREES INSTEAD OF 18 DEF IAW SYS MANUAL.  ACFT GROUNDED.  FOUND FWD & AFT CABIN SENSORS FILTERS CLOGGED.  CLEANED FWD & AFT CABIN SENSORS & REPLACED FWD & AFT CABIN SENSOR FILTERS.  OPS CK GOOD.  REF AMM 21-61-10, 21-61-06, 21-61-00-700-807-002.
